# SDR JJBA20250318016

- Difficulty date: March 6, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT WW RIB FOUND CRACKED. CRACKED SECTION OF RH AFT WW RIB REMOVED. CRACKED RH AFT WW RIB REPAIRED.
